Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Casselman, W.
The unramified principal series of $p$-adic groups. I. The spherical function. Compositio Mathematica, 40 no. 3 (1980), p. 387-406
Full text djvu | pdf | Reviews MR 571057 | Zbl 0472.22004 | 12 citations in Numdam
next part

stable URL: http://www.numdam.org/item?id=CM_1980__40_3_387_0

Bibliography

[1] A. Borel: Admissible representations of a semi-simple group over a local field with vectors fixed under an Iwahori subgroup. Inventiones Math. 35 (1976) 233-259.  MR 444849 |  Zbl 0334.22012
[2] A. Borel and J. Tits: Groupes réductifs, Publ. Math. I.H.E.S. 27 (1965) 55-151.
Numdam |  MR 207712 |  Zbl 0145.17402
[3] A. Borel and J. Tits: Compléments à l'article "Groupes.réductifs", Publ. Math. I.H.E.S. 41 (1972) 253-276.
Numdam |  MR 315007 |  Zbl 0254.14018
[4] A. Borel and J. Tits: Homomorphismes "abstraits" de groupes algebriques simples. Annals of Math. 97 (1973) 499-571.  MR 316587 |  Zbl 0272.14013
[5] N. Bourbaki: Groupes et algèbres de Lie. Chapitres IV, V, et VI. Hermann, Paris, 1968.  MR 240238
[6] F. Bruhat and J. Tits: Groupes réductifs sur un corps local, Publ. Math. I.H.E.S. 41 (1972) 1-251.
Numdam |  MR 327923 |  Zbl 0254.14017
[7] W. Casselman: Introduction to the theory of admissible representations of p-adic reductive groups (to appear).
[8] N. Iwahori: Generalized Tits systems on p-adic semi-simple groups, in Algebraic Groups and Discontinuous Subgroups. Proc. Symp. Pure Math. IX. A.M.S., Providence, 1966.  MR 215858 |  Zbl 0199.06901
[9] I.G. Macdonald: Spherical functions on a p-adic Chevalley group. Bull. Amer. Math. Soc. 74 (1968) 520-525.
Article |  MR 222089 |  Zbl 0273.22012
[10] I.G. Macdonald: Spherical functions on a group of p-adic type. University of Madras, 1971.  MR 435301
[11] R. Steinberg: Lectures on Chevalley groups. Yale University Lecture Notes, 1967.  MR 466335
[12] H. Matsumoto: Analyse Harmonique dans les Système de Tits Bomologiques de Type Affine. Springer Lecture Notes#590, Berlin, 1977.  MR 579177 |  Zbl 0366.22001
[13] J. Tits: Reductive groups over local fields. Proc. Symp. Pure Math. XXXIII, Amer. Math. Soc., Providence, 1978.  MR 546588 |  Zbl 0415.20035
Copyright Cellule MathDoc 2014 | Credit | Site Map